# SDR AUS20021084

- Difficulty date: September 27, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747-400
- Engine: Ge CF680C2*
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 5
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN LANDING GEAR NR 5 REAR TIRE TREAD SEPARATED. SIGNIFICANT IMPACT DAMAGE OCCURRED TO THE ADJACENT COMPOSITE FAIRINGS.
